# SDR UPS03840340

- Difficulty date: March 22, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED NAD REPLACED BATTERY AND RELAY UNIT AND OPS CHECKED GOOD PER MM 33-50-01.
